# SDR AALA202205046870

- Difficulty date: May 3, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A300*
- Aircraft serial: 7069
- Aircraft time: 17,058 hours, 6,617 cycles
- System (JASC): 2540 · Lavatories
- Part: Latch
- Condition: Broken
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR STUCK LOCKING PASSENGER IN LAVATORY. REQUIRED FORCEFUL PUSH FROM OUTSIDE TO OPEN. REPLACED BROKEN UPPER LATCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-45-19.
